Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Krull versus global dimension in Noetherian P.I. rings
HTML articles powered by AMS MathViewer

by K. R. Goodearl and L. W. Small PDF
Proc. Amer. Math. Soc. 92 (1984), 175-178 Request permission

Abstract:

The Krull dimension of any noetherian P.I. ring is bounded above by its global (homological) dimension (when finite).
References
Similar Articles
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 92 (1984), 175-178
  • MSC: Primary 16A33; Secondary 16A38, 16A55, 16A60
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0754697-8
  • MathSciNet review: 754697